# SDR MASA200700870

- Difficulty date: December 11, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relief Valve
- Part number: 25301
- Part serial: 1260
- Condition: Malfunctioned
- Location: Nlg
- Part time: 6,059 hours, 5,840 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7493 IAD - GEAR DISAGREE/NOSE GEAR DOOR DID NOT CLOSE.  REMOVED AND REPLACED PRESSURE RELIEF VALVE.
